I took Topamax for about 5 months with no side effects except numbness in my hands and feet. It really worked to reduce and almost eliminate my headaches. After 5 months I decided to go from 25mg to 50mg. I woke up one night with whole body shaking uncontrollably. I was also waking up for a while with my heart pounding. I thought for sure that this was due to the Topamax. This all ocurred during a stressful time in my life. I ended up giving up on Topamax and went back to having 20 headaches a month. Since then I have had two doctors tell me that my symptoms were not Topamax related. I do occassionally still wake up with a rapid heartrate. I am going to try Topamax again but this time take it in the middle of the day. I thought this might help me get over the anxiety of takeing it. Has anyone else had a similar experience? Do you have any advice for me? I have also considered asking about taking an anti anxiety med or sleep aid along with Topamax what do you think? Thank you for taking the time to read this.
Understanding Migraines14 Migraine Prodrome Symptoms
Understanding MigrainesWhat NOT to Say to People with Migraines
Support, Advocacy, Legal IssuesActs of Kindness to Perform for People with Migraines